MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-606
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision and exchange of poly bearing.Attune bearing was upsized to a thicker poly due to a bearing spin out.Original primary op date was (b)(6) 2021.Doi: (b)(6) 2021, dor: (b)(6) 2021, unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
1.Please confirm if the post on the insert came off from the tibial tray or did it just spin-out for more than 90 degrees? the insert spin out was more than 90 degrees.2.What was the posterior slope on tibia at the primary surgery? 5 degrees.3.Was the poly bearing used in the primary surgery too small? no it was the correct poly used at the time of the primary.4.Affected side? left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code 151630606, work order 9683009 was manufactured on (b)(6) 2021.18 parts were manufactured per specification and all raw materials met specification.There was no scrap associated with this lot.There was no material reprocessing reports (mrr) associated with this lot.There were no non-conformances associated with this lot.

Brand Name
ATTUNE CR RP INSRT SZ 6 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12569034
Report Number1818910-2021-21804
Device Sequence Number972647
Product Code NJL
UDI-Device Identifier10603295047872
UDI-Public10603295047872
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-30-606
Device Catalogue Number151630606
Device Lot Number9683009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/19/2021
Supplement Date Received by Manufacturer10/01/2021
12/20/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date10/12/2021
12/31/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 6 6MM.; ATTUNE CR RP INSRT SZ 6 6MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale